Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 482467, 20 pages
http://dx.doi.org/10.1155/2010/482467
Research Article

On the Solution -Dimensional of the Product Operator and Diamond Bessel Operator

Department of Mathematics, Chiangmai University, Chiangmai 50200, Thailand

Received 15 August 2009; Revised 21 November 2009; Accepted 12 January 2010

Academic Editor: Victoria Vampa

Copyright © 2010 Wanchak Satsanit and Amnuay Kananthai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Firstly, we studied the solution of the equation where is an unknown unknown function for , is the generalized function, is a positive integer. Finally, we have studied the solution of the nonlinear equation . It was found that the existence of the solution of such an equation depends on the condition of and . Moreover such solution is related to the inhomogeneous wave equation depending on the conditions of , , and .